| Catalog Number |
5C4476 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an effluent sample bag leaked.This occurred during effluent collection.It was further described that the bag was leaking where the tubing goes into the bag.The bag was not fused properly causing a leak at the "medication" port.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
One actual sample and two (2) companion samples were received for evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The direct cause of the event was determined to be manufacturing related.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.